# SDR UIEA2024072300732

- Difficulty date: July 28, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 101,035 hours, 23,101 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, ACCESS PANEL 641BB, BASE OF FUEL STICK WITH LEAK( RH WING, ACCESS PANEL 641BB, BASE OF FUEL STICK WAS REPLACED IAW AMM 28-44-01-404-033 REV 142 22-APR-24 ,  /  BONDING: 01 MILLIOHMS / SERIAL BONDING: 1534 / DATE EXP: 22-ENE-25, INSTALATION OF PANEL AND LEAK CHECK SEE TASK CARD CDCCL. NO FURTHER DEFECTS NOTED )
